Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What are the findings from the blood test and why am I having itching sensation and feeling lightheaded?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
blood test results. rdw cd level is 17. nuet% 75 high. lymp% 16 low . bili tot high at 1.3. bun/creat high at 25.7 what does all this mean. I have been feeling itchy and light headed for months now. XXXXXXX
Posted Wed, 15 Jan 2014 in Blood Disorders
Answered by Dr. Robert Galamaga 4 hours later
Brief Answer: Reassurance Detailed Answer: hello and thank you for sending your question. I can appreciate that you're dealing with a stressful situation regarding your laboratory results. I want to reassure you that slight fluctuations above or below the normal numbers in laboratory testing is very very common. this does not mean that we will not pay close attention to your laboratory results at the same time. it is important to know the result of your hemoglobin, your white blood cell count, and your platelet count. this is all interpreted in the context of the other laboratory results that you indicated. Sometimes low-level of iron in the blood can cause some of the fluctuation that you indicated in your blood count. The other laboratory results that you indicated might reflect a slight degree of dehydration at the time that you had this blood test done. I would consider repeating these blood tests in a week or two. At that time you might make sure that you have been drinking enough fluids especially water. You might also consider discussing with your doctor the utility of checking your iron levels. again there is fluctuation in almost every blood test. For you I think it is important to follow up but not to worry at this time. regarding the itching. This can sometimes be associated with elevated bilirubin but at one .3 I don't think that would explain the itching. thanks again for sharing your health concern. Please let me know if I can be of any additional assistance. Dr. G
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor